Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Itching in the groin area,taken grisovin and tetmasol soap.

How does the itchiness in the groin area reappear now and again? Earlier, on my doctor s advice I have taken Grisovin and flucos dusting powder as an application. He also asked me to use Tetmasol soap which I have followed very strictly. Inspite of that, sometimes the itchiness reappears. What do I do Dr.? Please help. Thanks.
Asked On : Thu, 26 Apr 2012
Answers:  2 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
Jock itch can frequently result from a fungal infection , which is often hard to treat. The definitive way of treating it would be a course of oral anti fungals like fluconazole. This would definitely help treat the infection. In addition, the following precautions need to be followed:
a. Keep the area dry and clean.
b. Wear cotton boxer shorts which would help the skin breathe.
c. Have a bath twice a day
d. Apply any dusting powder to that area.
Hope this helps.
Answered: Thu, 26 Apr 2012
I find this answer helpful
Dentist Dr. Gaurav Pratap Singh's  Response
itching in groin area is mostly due to fungal infection.use ketoconazole ointment,fluconazole tablet.
dont wear jeans to avioid swating in this area ,avoid wet undergarments & also visit to dermatlogist.
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor